# SDR DXTA2025031702669

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 3,124 hours, 1,707 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 20222565
- Part serial: 1358
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL IN KPSP. "FLAP FAIL" CAS MSG ILLUMINATED AT FLAPS 20'SELECTION.  2 CONSECUTIVE FLAP 20' SELECTIONS HAD NO CHANGE.  AIRCRAFT CONFIGURED FOR "0" FLAP LANDING.  NO HYD LEAKS OR WARNINGS OBSERVED. CORRECTIVE ACTION; REPLACED PDU IAW CL-650 AMM 27-52-01. OPS CHECK GOOD.
